# SDR SWIA201332570

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 23,203 hours, 21,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON WHEN SWITCH IS ON; THEN THE LIGHTS DIM AND EXTINGUISH UNCOMMANDED.  (FLT 5354)  REPLACED ALL 4 SUPPLY BATTERIES IAW AMM (PN AD-2013-1A/SN ON 43883 -  SN OFF 75930), (PN 2013-1A/SN ON 93948 - PN OFF AD-2013-1A/SN OFF 75712), (PN ON 2013-1A/SN ON 107208 - PN OFF AD-2013-1A/SN OFF 66808), (PN ON AD-2013-1A/SN ON 70752 - PN OFF 2013-1A/SN OFF 107289).
